Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Frequent weird reactions on the skin, redness and itchiness on skin. Is it allergy?

I d like to know the symptoms of an allergy . I m not sure if I have an allergy. I sometimes get weird reactions to my skin, but I ve been told by relatives that it s me growing up. It doesn t really look like acne , it s just that my skin reddens and I tend to be itchy a lot. I haven t exactly been informed of having an allergy, I haven t informed this to any specialist. So I was wondering, could this be an allergy? Should I see a doctor immediately?
Asked On : Mon, 11 Jun 2012
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
thank u for enquery
most probably it is urticarial rash as per ur history
one point is very much important here
that does this happen previously??? or it occurs just now????
is it a/w any seasonal variation??????
is it a/w some other symptoms like rhinorrhea, watering from eyes or coughing????
if it happens for the first time its most probably urtcaria
if its diagnosis then for one life threatening event u have to always be aware of
that is laryngeal edema that may accompany urticaria in its generalised from
its a serious condn then ...u need to take doctors consultation then...need to take antihistaminics immediately
otherwise urticaria is not much troublesome
sometimes when trigger disappears the symptoms improves automaticallly
u need to take anti-histaminic as needed basis
u should have an skin allergy test done
there is immunotherapy which can be used as a good resort
do consult an allergiologist or skin specialist
thank u
Answered: Mon, 11 Jun 2012
I find this answer helpful
Pulmonologist Dr. Kaushik Saha's  Response
From ur symptoms looks like u have allergic and urticarial rashes.
Do an skin allergy test.
Avoid foods seems to be causing allergy to u.
Avoid dusts, any chemicals.
Take anti histaminics and use calamine lotion during rashes.
Consult a Allergiologist or Skin specialist.
Answered: Mon, 11 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor